# SDR SWAA2023082391631

- Difficulty date: August 19, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 55,168 hours, 33,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pickle Fork
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 665 S18al
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PICKLE FORK CRACKED AT STA 665 AT STRINGER 18A.   REPLACED THE LH STA 663.75 FRAME FITTING (PICKLE FORK) PER EA 23-153-02601. REF FAULT TTG8Q00MX6K2.
